Jump to content
CrazyBoards.org

Recommended Posts

i think it's a combo of the lexapro kicking in and the adderall suppressing my appetite, but i am really starting to lose weight.  and i mean, since a week ago i've lost 13 pounds.  i really believe that i have some sort of binging eating disorder-- that it's a manifestation of underlying depression & anxiety. but i have overindulged in food since i was 19 years old, and in the process gained as much as 100 pounds from where i was when i graduated from high school.

like i eat when i'm bored.  i eat when i'm sad.  i eat when i'm happy.  and sometimes i forget to eat until lunchtime, and by then i'm just starving so i start eating and i don't stop until i go to bed.  i go out to eat at places i really have no business spending so much money at.  i eat long after i feel full. 

but suddenly this week, i've stopped spending so much time eating.  it is a real actual change in my mindset, because as much as adderall does suppress my appetite when it's in effect, it isn't in effect all the time and even when i feel hungry and my stomach is wanting potato chips and ice cream, i don't give in.

all this week i had something small for my first meal-- maybe a granola bar or a taco, ranging from 150-200 calories.  usually anytime between 10 am and 2 pm.  then between 4 pm and 8 pm i go to subway.  i do not deprive myself whatsoever for that second meal.  i get a 6" turkey sub with cheese and extra dill spread.  i have two cookies with the meal.  and that's it.  and i've lost 13 pounds already.

i'm afraid it's going to stop or one day i'll wake up and not be able to resist stuffing my face again.  but i just think it's so weird how a medication can remove my over- dependence on food.  i also want to be healthy about it, but take advantage of the fact that at least, right now, food isn't my main driving force.  does that make sense? 

i hate fruit and even when i eat a lot, i don't eat fruit.  maybe i could add some milk into my daily regimen?  anything else?  like a multi-vitamin? 

Link to comment
Share on other sites

Guest Guest_Latin Girl_*

It's been a month now since my Doctor changed my Lex from 10mg to 20mg.

I have *NO* appetite at all!!!!! 

I have lost 10lbs

I have to force myself to eat if I don't I just won't eat anything.

I am already pretty slender at 5'8"

I just have to remember to eat something.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...